# SDR HALA0000016

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HNL - FLT 348 - (AIR TURN BACK) BOTH COMPASSES, CAPTAIN AND FIRST OFFICER, OK GROUND, BUT ON TAKEOFF, WERE OFF BY 30 DEGREES TO 50 DEGREES OR MORE.  BACK ON GROUND, THEY WENT TO 5 DEGREES OFF.  REPLACED NR 1 AND NR 2 DIRECTIONAL GYROS.  BOTH COMPASS SYSTEMS, OPS CHECKED OK.  (X)
